RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 456–469 (Mi mz4011)  

This article is cited in 3 scientific papers (total in 3 papers)

The Inverse Scattering Problem for a Perturbed Difference Hill Equation

Ag. Kh. Khanmamedov

Baku State University

Abstract: We consider the inverse scattering problem for the difference analog of a perturbed Hill equation. The perturbation coefficients are recovered from the periodic coefficients and from the scattering data.

Keywords: inverse scattering problem, difference equation, Hill equation, perturbed Hill equation, discrete analog of the Hill equation, recovery problem

DOI: https://doi.org/10.4213/mzm4011

Full text: PDF file (491 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 441–452

Bibliographic databases:

UDC: 517.9
Received: 01.12.2003
Revised: 25.10.2006

Citation: Ag. Kh. Khanmamedov, “The Inverse Scattering Problem for a Perturbed Difference Hill Equation”, Mat. Zametki, 85:3 (2009), 456–469; Math. Notes, 85:3 (2009), 441–452

Citation in format AMSBIB
\Bibitem{Kha09}
\by Ag.~Kh.~Khanmamedov
\paper The Inverse Scattering Problem for a Perturbed Difference Hill Equation
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 456--469
\mathnet{http://mi.mathnet.ru/mz4011}
\crossref{https://doi.org/10.4213/mzm4011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548053}
\zmath{https://zbmath.org/?q=an:1182.39008}
\elib{http://elibrary.ru/item.asp?id=15303350}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 441--452
\crossref{https://doi.org/10.1134/S0001434609030158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949163654}


Linking options:
  • http://mi.mathnet.ru/eng/mz4011
  • https://doi.org/10.4213/mzm4011
  • http://mi.mathnet.ru/eng/mz/v85/i3/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Iantchenko A. Korotyaev E., “Periodic Jacobi operator with finitely supported perturbation on the half-lattice”, Inverse Problems, 27:11 (2011), 115003, 26 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Iantchenko A. Korotyaev E., “Resonances for periodic Jacobi operators with finitely supported perturbations”, J. Math. Anal. Appl., 388:2 (2012), 1239–1253  crossref  mathscinet  zmath  isi  elib  scopus
    3. Iantchenko A. Korotyaev E., “Periodic Jacobi operator with finitely supported perturbations: the inverse resonance problem”, J. Differential Equations, 252:3 (2012), 2823–2844  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:305
    Full text:92
    References:63
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020